# SDR AALA202410035560

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 35,377 hours, 14,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT ON 16ABC INOP RELAMP NO HELP. FOUND LOOSE CONNECTOR AT SEAT 16ABC EMERGENCY PATH LIGHT. RE-SEATED CONNECTOR IAW ESPM 20-48-20. OPS CHECKED EMERGENCY PATH LIGHT AT 16 ABC OK.
